MathSciNet Relay Station
MathSciNet bibliographic data
MR298949 (45 #7998) 65D30
Tuan, P. D. On the remainder in quadrature rules. Math. Comp. 25 (1971), 819–826.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement